| Model Number |
134046 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the device was about to ligate the vessel during an open hepatectomy, the surgeon was able to squeeze the handle and jaws were able to close but there was a problem loading or firing of the clips.They changed the device to finish the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The instrument was received partially applied with nine remaining clips.Visual inspection of the instrument revealed no abnormalities.Functionally, the instrument was fired once in air and proper clip formation was confirmed.The remaining clips were then fired on test media with proper formation.The jaw and handle moved smoothly through the firing cycle and returned to the open position and each remaining clip loaded properly in the jaw.When the cartridge was empty, the interlock engaged and prevented the jaw from approximating.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.